# SDR ORJA99125

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661115
- Condition: Discharged
- Location: Row 12-15
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO - EMERGENCY LIGHTS ROW 12-15 RIGHT SIDE ILLUMINATED.  REMOVED AND REPLACED LIGHT BATTERY PACK AT LEFT FORWARD ESCAPE HATCH IAW MM 33-00-00.  ALL EMERGENCY LIGHTS OPS CHECK NORMAL WITH NO DISCREPANCIES NOTED.  (M)
